# SDR FDEA201008263147

- Difficulty date: August 26, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 740 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPT - FRAME AT STA 740  S 24R - S25R HAS CORROSION REMOVED CORROSION PER SRM 51-20-01. CHECKED LIMITS; ORIG. MATL.; .063", MATL.   LOSS; .010", REMAINING; .053". FOUND TO BE OUT OF LIMITS PER SRM 53-00-07, FIG.101, SEC. A-  A, P.103. REMOVED SPLICE FOR ACCESS. RECEIVED NEW SPLICE ON TRAVELER T10/848597. CUTOUT DAMAGE PER SRM 53-00-07, P.208, FIG 201, DETAIL 3.  TREATED / PRIMED NEW SPLICE PER SRM 51-20-01. COATED NEW SPLICE PER AMM 51-21-00-7.   INSTALLED NEW SPLICE PER SRM 51-40-02 AND SRM 53-00-07, PAGE 208, FIG.201, DETAIL 3, REPAIR 5. MAJOR REPAIR
